# SDR ASOA201001662

- Difficulty date: October 25, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 23,546 hours, 20,325 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280, J-ANGLE PREVIOUS REPAIR BETWEEN LBL 9 AND RBL 9 CORRODED.  REPLACED FS 280 J-ANGLE ON MWC 8747421 OP 356.
